Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 951374, 10 pages
http://dx.doi.org/10.1155/2012/951374
Research Article

Topological Quasilinear Spaces

Department of Mathematics, Inonu University, 44280 Malatya, Turkey

Received 14 March 2012; Accepted 22 July 2012

Academic Editor: Jing Ping Wang

Copyright © 2012 Yılmaz Yılmaz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yılmaz Yılmaz, Sümeyye Çakan, and Şahika Aytekin, “Topological Quasilinear Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 951374, 10 pages, 2012. doi:10.1155/2012/951374